MathSciNet Relay Station
MathSciNet bibliographic data
MR252329 (40 #5550) 10.33
Halton, J. H.; Zaremba, S. C. The extreme and $L\sp{2}$ discrepancies of some plane sets. Monatsh. Math. 73 1969 316–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement